# SDR DALA2015042002814

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 35,428 hours, 30,712 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

A FALSE VERBAL FIRE WARNING ON RT ENGINE WITH NO OTHER INDICATIONS.  F/O`S PFD AN DND BOTH FLICKERED ON AND OFF AT THE SAME TIME AS FIRE WARNING.  COULD NOT SILENCE WARNING.  MAINTENANCE TROUBLESHOT AND FOUND WIRES LOOSE ON RT ENGINE LOOPS SELECT SWITCH ON OVERHEAD ENGINE FIRE DETECT SYSTEM MODULE.  TIGHTENED SCREWS.  OPERATION CHECKS GOOD.  LP 6570639.
